Research Repository

Reverse Jensen’s type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Reverse Jensen’s type Trace Inequalities for Convex Functions of Selfadjoint Operators in Hilbert Spaces. Annales Mathematicae Silesianae, 30 (1). 39 - 62. ISSN 2391-4238

[img]
Preview
Text
AMS.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (511kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hilbert-Schmidt operator; Hölder’s difference
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:19
Last Modified: 27 Aug 2018 02:09
URI: http://vuir.vu.edu.au/id/eprint/36669
DOI: https://doi.org/10.1515/amsil-2016-0005
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar